Subspaces of L p which embed into l p
Compositio Mathematica, Tome 28 (1974) no. 1, p. 37-49
@article{CM_1974__28_1_37_0,
     author = {Johnson, W. B. and Odell, E.},
     title = {Subspaces of $L\_p$ which embed into $l\_p$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {1},
     year = {1974},
     pages = {37-49},
     zbl = {0282.46020},
     mrnumber = {352938},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_1_37_0}
}
Johnson, W. B.; Odell, E. Subspaces of $L_p$ which embed into $l_p$. Compositio Mathematica, Tome 28 (1974) no. 1, pp. 37-49. http://www.numdam.org/item/CM_1974__28_1_37_0/

[1] C. Bessaga and A. Pelczynski: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958) 151-164. | MR 115069 | Zbl 0084.09805

[2] E. Dubinsky, A. Pelczynski, and H.P. Rosenthal: On Banach spaces X for which π2(L∞, X) = B(L∞, X). Studia Math. 44 (1972) 617-648. | Zbl 0262.46018

[3] P. Enflo and H.P. Rosenthal: Some results concerning LP(μ)-spaces (to appear). | Zbl 0265.46032

[4] W.B. Johnson and M. Zippin: On subspaces of quotients of (ΣG n)lp and (ΣGn)co. Israel J. Math. 13 (1972) 311-316. | Zbl 0252.46025

[5] M.I. Kadec and A. Pelczynski: Bases lacunary sequences and complemented subspaces in the spaces Lp. Studia Math. 21 (1962) 161-176. | Zbl 0102.32202

[6] J. Lindenstrauss: On non-separable reflexive Banach spaces. Bull. Amer. Math. Soc. 72 (1966) 967-970. | MR 205040 | Zbl 0156.36403

[7] J. Lindenstrauss and A. Pelczynski: Absolutely summing operators in L p spaces and their applications. Studia Math. 29 (1968) 275-326. | MR 231188 | Zbl 0183.40501

[8] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces. Lecture Notes in Mathematics 338. Springer-Verlag, 1973. | MR 415253 | Zbl 0259.46011

[9] G. Mackey: Note on a theorem of Murray. Bull. Amer. Math. Soc. 52 (1946) 322-325. | MR 15676 | Zbl 0063.03692

[10] R.E.A.C. Paley: A remarkable series of orthogonal functions, I. Proc. London Math Soc. 34 (1932) 241-264. | JFM 58.0284.03 | Zbl 0005.24806

[11] A. Pelczynski: Projections in certain Banach spaces. Studia Math. 19 (1960) 209-228. | MR 126145 | Zbl 0104.08503

[12] H.P. Rosenthal: On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to Lr(v). J. Functional Analysis 2 (1969) 176-214. | Zbl 0185.20303